# SDR IPXA2018020626260

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 12,090 hours, 4,206 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591G
- Part serial: 7564A
- Condition: Failed
- Location: Equip Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A SLIGHT ELECTRICAL SMOKE ODOR ACCOMPANIED BY FAN NOISE UNDER FWD INSTRUMENT PANEL.   STATUS MESSAGE APPEARED.  STAYED ON ALL WAY TO BLOCK.   FWD EQUIP EXHAUST FAN FOUND SEIZED.  FWD EQUIP EXHAUST FAN R & R IAW AMM 21-58-06-004-1, REV 123.02.  TESTED SATISFACTORY.
